# SDR KBM2006F00038

- Difficulty date: December 8, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 15,676 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9550178290
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT LEAKING DURING START UP, REMOVED AND REPLACED.  (K)
